# SDR SWIA200515519

- Difficulty date: September 5, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 10,342 hours, 9,130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE HOLDING SHORT OF RUNWAY, RECEIVED A INTERMITTENT "CARGO SMOKE" WARNING WITH ASSOCIATED AURAL WARNING.  REPLACED NR 2 CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
